|Fasting in Ramadan
Aug 21, 2009
Hi, i really would appreciate your answer on this particular question: would fasting effect negativly on HIVer in any how? considering that starting from 5am untill 6:30pm without food or water for 30 days, taking meds before it starts and after breakfast,CD4= 205 on meds for 8 monthes(7*2 pills) please advice, thank you for your great work
| Response from Dr. Young
Hello and thanks for your interesting post.
So long as you're not taking a medication that requires food (like the protease inhibitors atazanavir (Reyataz) or darunavir (Prezista)), there should be little affect of fasting on the effectiveness of your treatment.
Be well and thanks for your kind words, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Mouth After Unprotected Sex Without Ejaculation Worried I Have HIV
- Eye Floaters After Insertive Oral Sex Worried I Have HIV
- Itchy Balls After Touching Vagina Sign Of HIV AIDS
- Itchy Testicles After Getting Fingered Sign Of HIV AIDS
- Muscle Ache After Touching Dried Semen Sign Of HIV AIDS
- Psoriasis After Vaginal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.